# SDR CA010828008

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 50,799 hours
- Engine: Ge CF650C2
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CA40001
- Condition: Failed
- Location: Aoa
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) ON 3 OCCASIONS AUGUST 24, 2000, SEPT 13 2000, AND SEPT 20 2000 "ALPHA FLOOR" (MAX AUTO THROTTLE) WAS ENGAGED ON APPROACH AND DEPARTURE. PROBLEM WAS INTERMITTANT AND TROUBLESHOOTING LEAD TO AOA SENSOR. SENSOR REPLACED, PROBLEM CLEARED.
